Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

New bounds for codes over finite Frobenius rings

Title data

Byrne, Eimear ; Greferath, Marcus ; Kohnert, Axel ; Skachek, Vitaly:
New bounds for codes over finite Frobenius rings.
In: Designs, Codes and Cryptography. Vol. 57 (November 2010) Issue 2 . - pp. 169-179.
ISSN 0925-1022
DOI: https://doi.org/10.1007/s10623-009-9359-y

Abstract in another language

We give further results on the question of code optimality for linear codes over finite Frobenius rings for the homogeneous weight. This article improves on the existing
Plotkin bound derived in an earlier paper (Greferath and O’Sullivan, Discr Math 289:11–24, 2004) and suggests a version of a Singleton bound. We also present some families of codes meeting these new bounds.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Codes over rings; Finite Frobenius rings; Homogeneous weights; Plotkin and Singleton bounds
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 21 Jan 2015 15:08
Last Modified: 27 Jan 2015 13:04
URI: https://eref.uni-bayreuth.de/id/eprint/5787